hopeless spiral... Unknown cause. - Blogs - Bulbagarden Forums

View RSS Feed

Light Fang

hopeless spiral... Unknown cause.

Rate this Entry
by , 8th June 2011 at 03:27 PM (195 Views)
I don't understand it... i feel horrible but nothing has happened to me.

I'm having dark thoughts again but they are far more worse...

I'm going to lose it if I can't get things settled...

depression is growing stronger...

I feel ill...

What is wrong with me... I'm even taking medication that's supposed to help me with my depression.

Submit "hopeless spiral... Unknown cause." to Digg Submit "hopeless spiral... Unknown cause." to del.icio.us Submit "hopeless spiral... Unknown cause." to StumbleUpon Submit "hopeless spiral... Unknown cause." to Google

Categories
Uncategorized

Comments

  1. Shiny Celebi's Avatar
    • |
    • permalink
    That sucks, i dont know. Sometimes the meds take a while to work I think.
  2. CrackFox's Avatar
    • |
    • permalink
    This isn't the right place to talk about this kind of thing. You should really see your doctor. If he thinks it's necessary he will increase the dosage of your medication for better results. Don't be to hard on yourself. Depression is extremely common. It takes time to snap out of, but you will eventually. I've heard walking helps a lot. Sleeping is sometime hard when you're depressed but try and get enough sleep and even though you feel like you don't want to eat anything, force meals down regularly. Doing sudden irregular things like irate sleeping and meal patterns will only prolong it.
    Auto-pilot everything. Don't think about it. Do things that normally cheer you up, even though you'd rather die than contemplate doing anything in your current mood, do it anyway!
    Tell your family and friends how you're feeling and if you are seriously contemplating anything like suicide then you NEED to talk to your doctor now!!!!!

    Everything you've mentioned is classic clinical depression symptoms. They go away eventually, honestly.

    If I where you now, I'd go to the doctor and ask for different meds or and increase in the dosage you take, and talk it through with someone close who'll be able to comfort you.
  3. glow's Avatar
    • |
    • permalink
    What ^ said. Go see a doctor. That's what they're there for, and they'd be able to help you out far more then a forum could.
  4. GatoRage's Avatar
    • |
    • permalink
    I agree.
    Follow Crackfox's advise.
  5. スローデス's Avatar
    • |
    • permalink
    @Shadow Knight go see a doctor dude,or a psychiatrist or a therapist.They can help you

Trackbacks

Total Trackbacks 0
Trackback URL: